# SDR CALA2022090202242

- Difficulty date: August 31, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N57863
- Make and model: Boeing 757
- Aircraft serial: 32587
- Aircraft time: 64,839 hours, 19,654 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 146N378014
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DRAIN MAST AND FUSELAGE AT ATTACH POINT IS CORRODED. MARKED. REPAIRED AFT FUSELAGE SKIN F.S. 1661-1681 S25R-26R IAW AMES REA 47518REA01 REV A AND UAL ECRA 5360-01663.INSTALLED A NEW DRAIN MAST PN 75-3831-3-0004 IAW B757 AMM 28-31-01-404. REPAIRED AFT FUSELAGE SKIN F.S. 1661-1681 S25R-26R IAW AMES REA 47518REA01 REV A AND UAL ECRA 5360-01663.INSTALLED A NEW DRAIN MAST PN 75-3831-3-0004 IAW B757 AMM 28-31-01-404.
